# SDR DALA2024081308096

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 72,812 hours, 27,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6165440) ACRID SMELL ON TAKEOFF TO 1000AGL DID NOT RECUR DURING DESCENT. ACM REPLACED PER B737 AMM 21-51 ON LOG PAGE 6165441.
